# SDR F2P2003F00000

- Difficulty date: August 21, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N684JJ
- Make and model: Piper PA-31-350
- Aircraft serial: 317952194
- Engine: Lyc LTIO540J2BD
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RG9080J4A
- Part serial: D2144
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ROUGH RUNNING RT ENGINE IN FLIGHT WITH HIGH PRESSURE BOOST PUMP SELECTED ON.  PILOT STATED (WITH BOOST PUMP ON ENGINE WANTED TO QUITE RUNNING.  WHEN PUMP OFF ENGINE RAN NORMALLY.  TROUBLESHOT FOUND THAT WITH DECK REFERENCE LINE REMOVED FROM PUMP AND BOOST PUMP ON FUEL STREAMED FROM PUMP AT DECK REFERENCE FITTING.  PART OF AD 91-08-07 ADDRESSED THIS PROBLEM.  RECOMMEND A LEAK CHECK ON THESE PUMPS AT 100 HOUR INSPECTION.
